# SDR CA071003018

- Difficulty date: August 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE SMOKE BECAME EVIDENT IN THE AIRCRAFT CABIN REQUIRING THE ENGINE AIR BLEED TO BE SELECTED OFF.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003018)
